# SDR UPS08M52152

- Difficulty date: February 16, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO BILGE AREA STA 1541 LONGERON R48 FOUND WITH CORROSION AS MARKED (DECAL 7932) LONGERON CORROSION REMOVED FOUND EXCEED LIMIT PER SRM 53-10-00 FIG 2A V OL1R.40 MATL REMOVED .118" ORIG THK:0.150".  EXISTING SKIN STRAP REMOVED FR STA 5-93-1620 L48 RT PER SRM 51-31-01V.2R.40.  LONG SPLICES 3 INSTALLED STA 5-93-1541 L48 RT PER SRM 51-33-01 V.2R.40.  EXISTING SKIN STRAP INSTALLED FROM STA 5-93-1620 L48 RT PER SRM 51-31-01 V.2R.40.
